# SDR DALA2016072905685

- Difficulty date: July 26, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 53,450 hours, 21,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVERHEAD AISLE EMERGENCY LIGHT AT 10DEF INOPERATIVE.  MAINTENANCE DISCONNECTED D12060 FOUND LOOSE.  RECONNECTED, LIGHT WORKING GOOD.  OK FOR SERVICE.
